# SDR IPXA2020040653911

- Difficulty date: April 5, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 57,775 hours, 19,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T585613
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMCD FLOOR BOARD AT POS 2 RT SIDE DMGEDFABRICATED NEW FLOOR BOARD AT MCD POS 1/2 AGAINST RT SIDE WALL PER EO B767-5320-9693-I
